my mother stopped taking plavix for a tooth extraction. five days after not taking the plavix she started to have swelling in the ankles, and itching. is that a side effect? she did not have that problem previously. and she will have to start taking it again in one day. the only other difference in her routine was having to take clindamycin. is there a connection?
Not taking a med won't cause symptoms. Its likely the clindamycin. She should let her Dr know.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jan 2013 • 1 answer
Updated 26 May 2013 • 3 answers
Updated 23 Jun 2013 • 1 answer
Updated 16 May 2016 • 2 answers
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Updated 20 Dec 2018 • 4 answers